# SDR 96ZZZX1477

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5119J
- Make and model: Cessna 310R
- Aircraft serial: 310R0996
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO LAND, THE NOSE GEAR DOWN AND LOCK LIGHT DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED.  SEVERAL CYCLES WERE ATTEMPTED, BUT STILL NO LIGHT.  A SUCCESSFUL LANDING WAS MADE.  INVESTIGATION FOUND THAT ALL THREE GEARS WERE DOWN AND LOCKED.  THE NOSE GEAR DOWN AND LOCK SWITCH HAD FAILED INTERNALLY TO THE POINT WHERE NEITHER UNLOCK OR DOWN AND LOCK INDICATION COULD BE ACHIEVED.  REPLACEMENT OF THE SWITCH SOLVED THE PROBLEM.
